Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Improved upper and lower bounds on the feedback vertex numbers of grids and butterflies.

Madelaine, F. R. and Stewart, I. A. (2008) 'Improved upper and lower bounds on the feedback vertex numbers of grids and butterflies.', Discrete mathematics., 308 (18). pp. 4144-4164.

Abstract

We improve upon the best known upper and lower bounds on the sizes of minimal feedback vertex sets in butterflies. Also, we construct new feedback vertex sets in grids so that for a large number of pairs $(n,m)$, the size of our feedback vertex set in the grid $M_{n,m}$ matches the best known lower bound, and for all other pairs it differs from this lower bound by at most 2.

Item Type:Article
Keywords:Feedback vertex set, Grids, Butterflies.
Full text:PDF - Accepted Version (340Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1016/j.disc.2007.08.007
Record Created:29 Jun 2009 15:50
Last Modified:10 Nov 2011 11:13

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library